Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have itchy skin rash. How to remove this?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I have a skin rash, very itchy, and I would like to know how to get rid of it?
Posted Tue, 12 Mar 2013 in Skin Rash
Answered by Dr. Das Arindam 47 minutes later

Thank you for posting a query.

Look, your description sounds like allergic reaction of skin. In this condition, you may have an itchy skin rash. It may be caused by allergy against any substance. Your have told that you are taking medicines. So, first of all, an allergic reaction against any of the drug should be excluded.

If you have started taking a new drug recently, then stop that for some days. If the condition improves, then you should consult with your treating doctor for changing the drug. Sometimes changing the brand can also give some relief.

But, right now, to get rid of this itchy skin rash, you have to take cetrizine 10 mg before bed. It will give you relief.

If, it fails to give any relief, then you should consult with your treating doctor for prescribing steroid agents like prednisolone.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor